# SDR 0004026302

- Difficulty date: October 22, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 6,184 hours, 48,039 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 7001589002
- Part serial: 01039
- Condition: Shorted
- Location: Cabin
- Part time: 26,924 hours, 3,140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK, HAD STRONG ELECTRICAL SMELL FROM VIDEO MONITOR LOCATED AT DOOR 4R.  FLIGHT CREW STOPPED FLIGHT ON RAMP AND REQUESTED MAINTENANCE PERSONNEL FOR REPAIR.  REPLACED THE 16 INCH VIDEO MONITOR.   OPERATIONAL CHECK OK.
